# SDR P5CA2016022900054

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,440 hours, 19,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Pcb
- Part number: 285N002836
- Part serial: 009156
- Condition: Damaged
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SMOKE DETECTOR TEST STATUS MESSAGE ON EICAS DISPLAY, FWD. DET 1 FWD DET 2, NRC MO404.  REPLACED LOGIC/TEST FIRE OVERHEAT.  PRINTED CIRCUI ASSY, M10427 AT P-54 PANEL AND TESTED IAW AMM 26-16-00.
